MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 6 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 6 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151620605
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - according to the information received, ¿it was reported that on (b)(6) 2024, the color of the size indicator on the package of the product in question differed from the standard product version.(standard product: yellow, said product: pink).No further information is available¿ the product returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the attune cr fb insrt sz 6 5mm revealed that the outer package label has the incorrect color size indicator.The package was returned intact with the shrink-wrap plastic with no signs of opening attempts.The observed issue of the size indicator has been addressed through depuy synthes quality system.A dimensional inspection and functional testing were not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the color indicator of the attune cr fb insrt sz 6 5mm would contribute to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - a manufacturing record evaluation was performed for the finished device product code: 151620605 lot number: m5282n.One nr found.Nr-0220847 related to outer carton label identified as having the incorrect size indicator color.Lot m5282n bounded to nr and disposition will be documented under pd-0209351 this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the color of the size indicator on the package of the product in question differed from the standard product version.(standard product: yellow, said product: pink).No further information is available.

Brand Name
ATTUNE CR FB INSRT SZ 6 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20438611
Report Number1818910-2024-21479
Device Sequence Number12828718
Product Code JWH
UDI-Device Identifier10603295045762
UDI-Public(01)10603295045762(17)281130(10)M5282N
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151620605
Device Lot NumberM5282N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown